Աստղաֆիզիկա =Астрофизика =Astrophysics

О радиальных системах темных глобул

Гюльбудагян, А. Л. (1985) О радиальных системах темных глобул. Աստղաֆիզիկա, 23 (2). pp. 295-306.

[img]
Preview
PDF
Download (1896Kb) | Preview
    Item Type: Article
    Additional Information: On the radial systems of dark globules.
    Uncontrolled Keywords: Gyulbudaghian A. L.
    Subjects: Q Science > QB Astrophysics > Nebulae
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 30 Aug 2013 10:06
    Last Modified: 30 Aug 2013 10:06
    URI: http://astro.asj-oa.am/id/eprint/2635

    Actions (login required)

    View Item